# SDR DHL9872452C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT NR 6 L/E FLAP ACTUATOR MOUNT BRACKET LOWER I/B AREA CRACKED AT WS 304.  INSTALLED FABRICATED ANGLE BRACKET PER SRM 51-40-3, 6 X 6.  N/R 2310.
